Toggle Main Menu Toggle Search

ePrints

A class of Markov chains with beta ergodic distributions

Lookup NU author(s): Dr Jordan Stoyanov, Carlos Pacheco

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Stoyanov J, Pacheco C

Publication type: Article

Journal: Mathematical Scientist (APT Sheffield)

Year: 2008

Volume: 33

Issue: 2

Pages: 110-119

ISSN (print): 0312-3685

ISSN (electronic): 1475-6080

Publisher: Applied Probability Trust


Actions

    Link to this publication


Share